# SDR HEEA073679

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,770 hours
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI5851352
- Part serial: 1622
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR INOPERATIVE WITH BLANK SCREEN. IN SHOP FOR REPAIR.
